MAUDE Adverse Event Report: VALVE IN CARTRIDGE, 5MM; SPIRATION VALVE 5MM

VALVE IN CARTRIDGE, 5MM; SPIRATION VALVE 5MM
Model Number SVS-V5-00
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Spiration valve model number(s), the total number of devices placed and the treatment indication could not be determined.Attempts were made to obtain healthcare provider information in order to investigate the patient reported event; however, no healthcare provider information was provided.
 
Event or Problem Description
Patient contacted gyrus acmi, inc.One month after placement of spiration valve(s).Patient indicated he experienced post-procedural complications and was hospitalized for twelve days.After discharge from hospital he indicated that he was experiencing weakening of legs, shortness of breath, requiring him to sit down to catch his breath after walking.Patient indicated he had contacted his physician and was advised to go to the emergency room.No other information available.

Brand Name
VALVE IN CARTRIDGE, 5MM
Common Device Name
SPIRATION VALVE 5MM
MDR Report Key10914342
Report Number3004450998-2020-00039
Device Sequence Number11449189
Product Code NJK
UDI-Device Identifier00896506002286
UDI-Public00896506002286
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSVS-V5-00
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/27/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;